# SDR 2007UALA03726

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,163 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD I/B SIDE SKIN AT NAC STA 125 HAS EXISTING FASTENER HOLE ELONGATED.  HFEC INSPECTED, NO DEFECTS NOTED.  INSTALLED 2EA FREEZE PLUGS.
